Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 518684, 7 pages
http://dx.doi.org/10.1155/2012/518684
Research Article

High-Order Energy Balance Method to Nonlinear Oscillators

Faculty of Aeronautics and Astronautics, Istanbul Technical University, Maslak, 34469 Istanbul, Turkey

Received 1 April 2012; Revised 25 June 2012; Accepted 9 July 2012

Academic Editor: Livija Cveticanin

Copyright © 2012 Seher Durmaz and Metin Orhan Kaya. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J.-H. He, “Variational iteration method—some recent results and new interpretations,” Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 3–17, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. V. Marinca and N. Herisanu, “Periodic solutions for some strongly nonlinear oscillations by He's variational iteration method,” Computers & Mathematics with Applications, vol. 54, no. 7-8, pp. 1188–1196, 2007. View at Publisher · View at Google Scholar
  3. A. Beléndez, E. Gimeno, T. Beléndez, and A. Hernández, “Rational harmonic balance based method for conservative nonlinear oscillators: application to the Duffing equation,” Mechanics Research Communications, vol. 36, no. 6, pp. 728–734, 2009. View at Publisher · View at Google Scholar
  4. B. S. Wu, W. P. Sun, and C. W. Lim, “An analytical approximate technique for a class of strongly non-linear oscillators,” International Journal of Non-Linear Mechanics, vol. 41, no. 6-7, pp. 766–774, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J. H. He, “Preliminary report on the energy balance for nonlinear oscillations,” Mechanics Research Communications, vol. 29, no. 2-3, pp. 107–111, 2002. View at Publisher · View at Google Scholar · View at Scopus
  6. H.-L. Zhang, “Periodic solutions for some strongly nonlinear oscillations by He's energy balance method,” Computers & Mathematics with Applications, vol. 58, no. 11-12, pp. 2480–2485, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. Momeni, N. Jamshidi, A. Barari, and D. D. Ganji, “Application of He's energy balance method to Duffing-harmonic oscillators,” International Journal of Computer Mathematics, vol. 88, no. 1, pp. 135–144, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. A. Yildirim, H. Askari, Z. Saadatnia, M. KalamiYazdi, and Y. Khan, “Analysis of nonlinear oscillations of a punctual charge in the electric field of a charged ring via a Hamiltonian approach and the energy balance method,” Computers & Mathematics with Applications, vol. 62, no. 1, pp. 486–490, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Y. Farzaneh and A. Akbarzadeh Tootoonchi, “Global error minimization method for solving strongly nonlinear oscillator differential equations,” Computers & Mathematics with Applications, vol. 59, no. 8, pp. 2887–2895, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH